References

  1. Bellman R., Cooke K. L. Differential-Difference Equations. Academic Press, New York, 1963.
  2. Hale J. Theory of Functional Differential Equations. Springer, New York, 1977.
  3. Pelyukh G.P. Asymptotic properties of solutions to systems of nonlinear functional-differential equations. Differ. Equ. 2003, 39 (1), 46-50. doi: 10.1023/A:1025163807158
  4. Pelyukh G.P. On the structure of the set of solutions of one class of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscil. 2002, 5 (1), 53-59. doi: 10.1023/A:1014652927323 (translation of Neliniini Koliv. 2002, 5 (1), 58-56. (in Ukrainian))
  5. Vel'hach A.V. Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscil. 2009, 12 (1), 19-26. doi: 10.1007/s11072-009-0056-6 (translation of Neliniini Koliv. 2009, 12 (1), 20-26. (in Ukrainian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.